RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 283–286 (Mi dan40975)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On isometric classification of symmetric spaces

M. G. Zaidenberg

Orlov State Pedagogical Institute

Full text: PDF file (505 kB)

Bibliographic databases:
UDC: 513.881
Presented: Л. В. Канторович
Received: 28.12.1976

Citation: M. G. Zaidenberg, “On isometric classification of symmetric spaces”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 283–286

Citation in format AMSBIB
\Bibitem{Zai77}
\by M.~G.~Zaidenberg
\paper On isometric classification of symmetric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 283--286
\mathnet{http://mi.mathnet.ru/dan40975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442667}
\zmath{https://zbmath.org/?q=an:0381.46016}


Linking options:
  • http://mi.mathnet.ru/eng/dan40975
  • http://mi.mathnet.ru/eng/dan/v234/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Aminov, V. I. Chilin, “Isometries and Hermitian operators on complex symmetric sequence spaces”, Siberian Adv. Math., 27:4 (2017), 239–252  mathnet  crossref  crossref  elib
    2. B. R. Aminov, V. I. Chilin, “Isometries of real subspaces of self-adjoint operators in banach symmetric ideals”, Vladikavk. matem. zhurn., 21:4 (2019), 11–24  mathnet  crossref
  • Number of views:
    This page:43
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020